Loading...
Loading...

Go to the content (press return)

Homotopy Gerstenhaber structures and vertex algebras

Author
Galvez, M.; Gorbounov, V.; Tonks, A.
Type of activity
Journal article
Journal
Applied categorical structures
Date of publication
2010
Volume
18
Number
1
First page
1
Last page
15
DOI
https://doi.org/10.1007/s10485-008-9170-3 Open in new window
Repository
http://hdl.handle.net/2117/12126 Open in new window
URL
http://www.springerlink.com/content/bn683577765784h7/fulltext.pdf Open in new window
Abstract
We provide a simple construction of a G∞-algebra structure on an important class of vertex algebras V, which lifts the Gerstenhaber algebra structure on BRST cohomology of V introduced by Lian and Zuckerman. We outline two applications to algebraic topology: the construction of a sheaf of G∞ algebras on a Calabi–Yau manifold M, extending the operations of multiplication and bracket of functions and vector fields on M, and of a Lie∞ structure related to the bracket of Courant
Citation
Gálvez, I.; Gorbounov, V.; Tonks, A. Homotopy Gerstenhaber structures and vertex algebras. "Applied categorical structures", 2010, vol. 18, núm. 1, p. 1-15.
Group of research
GEOMVAP - Geometry of Manifolds and Applications

Participants

Attachments